Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have calcium deficiency and vitamin D deficiency. Why are fingers shrinking?

dear sir i have calcium defi and vitamin D defi. doctors have got thyroid test also , there is also some problem in thyroid test. one of the doctor has advised for some brain gangrene test . earlier many senior doctor has not advised so . i am worried. some time my hand fingers are shrinking/streching . pains in elbow and ankle and knee joints. the neurologist had referred to endocriminologist..BMD ELBOW 0.57 . SERUM TSH 9.82 SERUM 0.795 PTH 48.3 . I HAVE TAKEN ABOUT 50 INJ OF FORTIO . PLZ ADVISE
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Since you are a diagnosed case of vitamin D3 and calcium deficiency you need to take sachets of vitamin D3 containing 60,000IU per week with milk. You can get these prescribed from your endocrinologist. The injections you took are not likely to help you much.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor